Arkiv for Matematik, 2013

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (20 articles)

Volume 52, Issue 1

[1] Parallel mean curvature surfaces in symmetric spaces

Maria João Ferreira Departamento de Matemática Faculdade de Ciências, Universidade de Lisboa Renato Tribuzy Departamento de Matemática, Universidade Federal do Amazonas

Symplectic Geometry mathscidoc:1701.34002

Arkiv for Matematik, 52, (1), 93-98, 2012.3
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Bad boundary behavior in star-invariant subspaces I

Andreas Hartmann Institut de Mathématiques de Bordeaux, Université de Bordeaux William T. Ross Department of Mathematics and Computer Science, University of Richmond

Spectral Theory and Operator Algebra mathscidoc:1701.32005

Arkiv for Matematik, 52, (1), 113-134, 2012.2
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 131 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Irreducible Harish-Chandra modules over extended Witt algebras

Xiangqian Guo Department of Mathematics, Zhengzhou University Genqiang Liu College of Mathematics and Information Science, Henan University Kaiming Zhao Department of Mathematics, Wilfrid Laurier University

Rings and Algebras mathscidoc:1701.31003

Arkiv for Matematik, 52, (1), 99-112, 2012.5
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Tangential touch between the free and the fixed boundary in a semilinear free boundary problem in two dimensions

Mahmoudreza Bazarganzadeh Department of Mathematics, Uppsala University Erik Lindgren Department of Mathematics, Norwegian University of Science and Technology

Differential Geometry Metric Geometry mathscidoc:1701.10013

Arkiv for Matematik, 52, (1), 21-42, 2012.2
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 245 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Banach analytic sets and a non-linear version of the Levi extension theorem

Sergey Ivashkovich UFR de Mathématiques, Université de Lille-1

Complex Variables and Complex Analysis mathscidoc:1701.08011

Arkiv for Matematik, 52, (1), 149-173, 2012.4
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 145 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Chern–Osserman inequality for minimal surfaces in a Cartan–Hadamard manifold with strictly negative sectional curvatures

Antonio Esteve Instituto de Enseñanza Secundaria Alfonso VIII Departamento de Análisis Económico y Finanzas, Universidad de Castilla-La Mancha Vicente Palmer Department of Mathematics Institute of New Imaging Technologies, Universitat Jaume I

Differential Geometry mathscidoc:1701.10014

Arkiv for Matematik, 52, (1), 61-92, 2012.5
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Monomial ideals whose depth function has any given number of strict local maxima

Somayeh Bandari Department of Mathematics, Az-Zahra University Jürgen Herzog Fachbereich Mathematik, Universität Duisburg-Essen Takayuki Hibi Department of Pure and Applied Mathematics Graduate School of Information Science and Technology, Osaka University

Arithmetic Geometry and Commutative Algebra Rings and Algebras mathscidoc:1701.07001

Arkiv for Matematik, 52, (1), 11-19, 2012.5
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 304 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Artinianness of local cohomology modules

Moharram Aghapournahr Department of Mathematics Faculty of Science, Arak University Leif Melkersson Department of Mathematics, Linköping University

Category Theory K-Theory and Homology mathscidoc:1701.04003

Arkiv for Matematik, 52, (1), 1-10, 2011.5
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 178 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Equivariant Poincaré series of filtrations and topology

Antonio Campillo Instituto de Investigación en Matemáticas, Universidad de Valladolid Félix Delgado Instituto de Investigación en Matemáticas, Universidad de Valladolid Sabir M. Gusein-Zade Faculty of Mathematics and Mechanics, Moscow State University

Algebraic Geometry K-Theory and Homology mathscidoc:1701.01021

Arkiv for Matematik, 52, (1), 43-59, 2012.5
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Maximal Marcinkiewicz multipliers

Petr Honzík Faculty of Mathematics and Physics, Charles University

Analysis of PDEs Functional Analysis mathscidoc:1701.03026

Arkiv for Matematik, 52, (1), 135-147, 2012.5
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Extrapolation from $A_{\infty}^{\rho,\infty}$ , vector-valued inequalities and applications in the Schrödinger settings

Lin Tang LMAM, School of Mathematical Science, Peking University

Analysis of PDEs mathscidoc:1701.03027

Arkiv for Matematik, 52, (1), 175-202, 2012.4
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 52, Issue 2

[1] Global integral gradient bounds for quasilinear equations below or near the natural exponent

Nguyen Cong Phuc Department of Mathematics, Louisiana State University

Analysis of PDEs mathscidoc:1701.03028

Arkiv for Matematik, 52, (2), 329-354, 2012.6
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Nilpotent $p\mspace{1mu}$ -local finite groups

José Cantarero Centro de Investigación en Matemáticas, A.C., Guanajuato, Mexico Jérôme Scherer Mathematics Institute for Geometry and Applications, École Polytechnique Fédérale de Lausanne Antonio Viruel Departamento de Álgebra, Geometría y Topología, Universidad de Málaga

Group Theory and Lie Theory mathscidoc:1701.17004

Arkiv for Matematik, 52, (2), 203-225, 2012.5
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 152 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the weak-type (1,1) of the uncentered Hardy–Littlewood maximal operator associated with certain measures on the plane

Anna K. Savvopoulou Department of Mathematical Sciences, Indiana University South Bend Christopher M. Wedrychowicz Department of Mathematics and Computer Science, Saint Mary’s College

Classical Analysis and ODEs mathscidoc:1701.05005

Arkiv for Matematik, 52, (2), 367-382, 2012.11
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Resonance-free region in scattering by a strictly convex obstacle

Long Jin Department of Mathematics, University of California, Berkeley

Analysis of PDEs Functional Analysis mathscidoc:1701.03029

Arkiv for Matematik, 52, (2), 257-289, 2012.12
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 232 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $\mathcal{D}$ -modules with finite support are semi-simple

Rolf Källström Department of Mathematics, University of Gävle

Rings and Algebras mathscidoc:1701.31004

Arkiv for Matematik, 52, (2), 291-299, 2012.8
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A modification of the Hodge star operator on manifolds with boundary

Ryszard L. Rubinsztein Department of Mathematics, Uppsala University

Geometric Analysis and Geometric Topology Rings and Algebras mathscidoc:1701.15005

Arkiv for Matematik, 52, (2), 355-365, 2012.12
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An improved Combes–Thomas estimate of magnetic Schrödinger operators

Zhongwei Shen Department of Mathematics and Statistics, Auburn University

Analysis of PDEs mathscidoc:1701.03030

Arkiv for Matematik, 52, (2), 383-414, 2013.1
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] CR singular images of generic submanifolds under holomorphic maps

Jiří Lebl Department of Mathematics, University of Wisconsin André Minor Department of Mathematics, University of California at San Diego Ravi Shroff Centre for Mathematics and its Applications Mathematical Sciences Institute, Australian National University Duong Son Department of Mathematics, University of California Yuan Zhang Department of Mathematical Sciences, Indiana University-Purdue University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.10015

Arkiv for Matematik, 52, (2), 301-327, 2012.11
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Reiteration theorems with extreme values of parameters

Pedro Fernández-Martínez Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia Teresa Signes Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia

Functional Analysis mathscidoc:1701.12025

Arkiv for Matematik, 52, (2), 227-256, 2012.12
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved